• Users Online: 87
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Contacts Login 
CASE REPORT
Year : 2010  |  Volume : 2  |  Issue : 1  |  Page : 42-45

Pseudoephedrine-induced tachycardia and hypertension in an infant misdiagnosed as supraventricular tachycardia: A case report


Children's Hospital of Wisconsin, Children's Physician Group, Gurnee, Illinois, USA

Correspondence Address:
Huda Elshershari
Children's Hospital of Wisconsin, Children's Physician Group, Gurnee, Illinois
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1947-489X.210968

Rights and Permissions

A seven-month-old Hispanic girl was referred to the pediatric emergency department for evaluation of acute onset of supraventricular tachycardia. Physical exam revealed an extremely agitated infant with inconsolable crying, tachycardia, tachypnea and hypertension. Toxicologic studies of urine were positive for pseudoephedrine. The possible mechanisms and the principle of management of pseudoephedrine toxicity are discussed. List of abbreviations: Pseudoephedrine (PE), Emergency Department (ED), Beats per minute (bpm), Central nervous system (CNS)


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed542    
    Printed43    
    Emailed0    
    PDF Downloaded78    
    Comments [Add]    

Recommend this journal